| Model Number |
EPK-3000 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation summary : it was caused due to the malfunction on the xenon lamp.This device is classified as import for export, therefore 510k is not applicable.Model epk-3000-us is available in the usa with a 510k number k172156.This report is being filed as part of the pentax backlog management plan.
Event or Problem Description
It was informed that the amount of light was darker than the facility and could not be used for medical examinations.The amount of light from the light guide insertion part is dark enough to be seen, and it seems that the diaphragm is not working.Check the log in-house.No error log is output.The phenomenon is not reproduced.This event occurred at the time of before use.There was no report of patient harm.